Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: What causes depersonalization?

Posted by Greif on February 19, 2006, at 19:17:13

In reply to Re: What causes depersonalization? Greif, posted by Maxime on February 19, 2006, at 18:44:30

Maxime, You are welcome. You may e-mail me at any time at vincecline1@aol.com if you have any questions. I ahve personal and clinical experience in this catagory. Years of being diagnoseed as unipoilar and BP2 and all meds taht are used worked the oposite of what they were supposed to. Recently I took began Lamicatal for the second time in 4 years and the surge of emotion and energy that accompanied it brought back a moment in my late teens where I intentianly switched off part of my emotions. The circumstances were extreme but not important. I am working with thrapist now and taking 2mg of Clonazapam a day with small dosage of lexapro. I have not felt better in many years. Weather or not this is the proper diagnosis for you is still a question. Many symptoms overlap different labels. Good luck to you. I have many other links but gave you the best I know of.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Greif thread:610973
URL: http://www.dr-bob.org/babble/20060219/msgs/611168.html